# SDR SWAA2025011475423

- Difficulty date: December 10, 2024
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT STA 727D - 727E+10 LBL 25<[01] THIS FAULT WILL BE ACCOMPLISHED ON TASK [TTG8Q00XHZNF];[02] VERIFIED FLOOR TO SIDEWALL SUPPORT HAS BEEN REMOVED FROM STA 727 - 847 LBL 25 AND WILL BE REPLACED ON TTG8Q00XHZNF
